# SDR QXEA200500771

- Difficulty date: April 13, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD FUSELAGE, FORWARD LOWER SKIN PANEL HAS ROCK CHIP PITTING DAMAGE, STATION 421 TO 437, BETWEEN STRINGER 26R AND STRINGER 27C AND STRINGER 23L AND 22L.  REPAIRED IAW CRJ700 SRM 51-26-00-001-001-A01, 53-21-01-101-006-A01, 51-12-00-001-001-A01, AND 51-25-01-001-001-A01.
